# SDR DHLA201000060

- Difficulty date: May 6, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,927 hours, 29,375 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT L-36 CORRODED STA 35.000. RESOLUTION:  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 53-3-3 FIG. 2 SHEET 1 ITEM "A". REMOVED CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P. REMOVED CORRODED LONGERON IAW SRM 53-1-0 PG 1, SRM 51-1-21, SRM 51-1-20D. FABRICATED NEW LONGERON IAW SRM 53-3-3 FIG. 2 SHEET 1 ITEM "A". HEAT TREATED FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17 DPS 7.00-1 REV "BL".  NDT INSPECTED NEW LONGERON IAW NDT SPM PART 08, SRM 51-1-0A PG 7 TR NR 51-144. NO CRACK FOUND. ENCLOSED SMN FORM 242-4. CLEANED, TREATED AND PRIMED AREA AND LONGERON IAW SRM 51-1-8B. INSTALLED LONGERON IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
